# SDR F3LA2016052000048

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 47,774 hours, 19,562 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REFERENCE LOG PAGE 989574, DURING CRUISE THE CREW NOTED AN ODOR COMING FROM THE AFT CABIN & THE ACFT DIVERTED.  MX IDENTIFIED THE CAUSE OF THE ODOR TO BE THE AFT GALLEY COFFEE MAKER & FOUND BURNT DRIED COFFEE RESIDUE ON AFT GALLEY COFFEE MAKER.  MX CLEANED & INSPECTED COFFEE MAKER INSPECTED ALL OTHER GALLEY CABIN ITEMS & NO DEFECTS NOTED IAW AMM 25-35-15 PB 401, AMM 25-35-00-710-003, OPERATIONAL CHECKED GOOD.
